# SDR BZP2003F00000

- Difficulty date: March 3, 2002
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N949GP
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9049
- System (JASC): 4997 · APU System Wiring
- Part: Contactor
- Part number: GL51233019
- Part serial: 0253
- Condition: Wrong Part
- Location: Apu Starter
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ON 33/02, INSTALLED A FACTORY REPAIRED APU START CONTACTOR ASSEMBLY (PN GL51233019).  UNIT ARRIVED WITH DETAILED TEST RESULTS AND 8130.  UNIT WAS REPLACED DUE TO LOGO LIGHTS CAUSING CIRCUIT BREAKER TO TRIP.  AFTER  1.5 WEEKS, WE NEEDED TO ADD FUEL TO THE AFT TANK.  THE REFUEL/DEFUEL VALVE FOR THAT TANK WOULD NOT OPEN.  AFTER A GREAT DEAL OF TROUBLESHOOTING, IT WAS DETERMINED THAT PIN D OF CONNECTOR P1 HAD A PIN INSTALLED THAT WAS TOO SMALL AND WOULD NOT LOCK.  AFTER DOING FURTHER CHECKING, IT WAS DETERMINED THAT THIS ASCA CAME INTO THE MANUFACTURER (SUNSTRAND) WITH THE SAME REFUEL/DEFUEL VALVE DISCREPANCY.  IMPROPER PIN WAS REMOVED AND ALL IS WORKING NORMAL.
